MEDOS INTERNATIONAL SÃ RL CH VIPER SYSTEM; SCREW, CORTICAL FIX, POLYAXIAL, MIS 5.5, TI, 5X30MM
Back to Search Results |
| Model Number |
186731530 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Not Applicable (3189)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional pro-codes: kwp;kwq;mnh;mni.Device returned.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.A review of the device history record has been requested.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on unknown date, while surgeon reducing the rod during a t3-ilium the two (2) screw head disassociated from the shank.Procedure was successfully completed with surgical delay of 5 minutes.There was no patient consequence.This complaint involves two (2) devices.This report is for one (1) viper system.This report is 1 of 2 for (b)(4).
Additional Manufacturer Narrative
Product complaint # (b)(4).
Additional Manufacturer Narrative
Product complaint #: (b)(4).Udi: (b)(4).H3: correction.H4, h6: additional information.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Upon visual inspection, it is observed that the screw shank is loose with the screw head and moving vertically which was not intended to move.The poly axial cap moved from its original location.But no unattached parts fallen off from assembly were observed.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.Visual inspection, dimensional inspection, and document specification review of the received device were performed.The complaint cannot be confirmed as no unattached parts fallen off from assembly were observed.A definitive root cause could not be determined for the reported problem.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.